# SDR SWAA002294

- Difficulty date: November 10, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 43,316 hours, 37,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS IN AFT CABIN LOOSE.  REPAIRED EEPLS TRACK COVER PER MM.
